CUI Yun-an, GUO Tian-bao. On the Convex Coefficient of Musielak-Orlicz Sequence Space Equipped with Orlicz Norm[J]. 2022, 27(6): 132-136.DOI: 10.15938/j.jhust.2022.06.016.
This paper mainly studies the convex coefficients of the Musielak-Orlicz sequence space equipped the Orlicz norm. Due to the complexity of the Musielak-Orlicz sequence space with Orlicz norm and the cumbersome calculation
no one has yet given the calculation formula of the convex coefficient of this space. This paper uses a special method to give an accurate calculation formula for the Musielak-Orlicz sequence space loΦ with Orlicz norm
so as to fill the gap in the convex coefficient of the Musielak-Orlicz sequence space with Orlicz norm.